RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 8, Pages 1114–1121 (Mi de11338)  

This article is cited in 4 scientific papers (total in 4 papers)

Partial Differential Equations

On Some Game Problems for First-Order Controlled Evolution Equations

N. Yu. Satimov, M. Tukhtasinov

National University of Uzbekistan, Tashkent

Full text: PDF file (1025 kB)

English version:
Differential Equations, 2005, 41:8, 1169–1177

Bibliographic databases:

UDC: 517.977.8
Received: 12.04.2004

Citation: N. Yu. Satimov, M. Tukhtasinov, “On Some Game Problems for First-Order Controlled Evolution Equations”, Differ. Uravn., 41:8 (2005), 1114–1121; Differ. Equ., 41:8 (2005), 1169–1177

Citation in format AMSBIB
\Bibitem{SatTuk05}
\by N.~Yu.~Satimov, M.~Tukhtasinov
\paper On Some Game Problems for First-Order Controlled Evolution Equations
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 8
\pages 1114--1121
\mathnet{http://mi.mathnet.ru/de11338}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2202515}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 8
\pages 1169--1177
\crossref{https://doi.org/10.1007/s10625-005-0263-6}


Linking options:
  • http://mi.mathnet.ru/eng/de11338
  • http://mi.mathnet.ru/eng/de/v41/i8/p1114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Tukhtasinov, M. Sh. Mamatov, “On Pursuit Problems in Controlled Distributed Systems”, Math. Notes, 84:2 (2008), 256–262  mathnet  crossref  crossref  mathscinet  isi
    2. M. Sh. Mamatov, “Application of the finite difference method to the problem of pursuit in the distributed-parameter systems”, Autom. Remote Control, 70:8 (2009), 1376–1384  mathnet  crossref  mathscinet  zmath  isi  elib
    3. Andrey V. Chernov, “On Volterra functional operator games on a given set”, Autom. Remote Control, 75:4 (2014), 787–803  mathnet  crossref  isi  elib
    4. A. V. Chernov, “Ob $\varepsilon$-ravnovesii v beskoalitsionnykh funktsionalno-operatornykh igrakh so mnogimi uchastnikami”, Tr. IMM UrO RAN, 19, no. 1, 2013, 316–328  mathnet  mathscinet  elib
  • Number of views:
    This page:48
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019